| Model Number |
DTMB1QQ |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Chest Pain (1776)
| Date of Event |
01/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was report that the patient is ¿having issues¿ with their cardiac resynchronization therapy defibrillator (crt-d) and is experiencing chest pain and a rapid heartbeat.The crt-d remains in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Event or Problem Description
It was further reported via follow-up obtained that chest pain and rapid heartbeat were not related to a product performance issue, the reported performance issue of ¿having issues¿ could not be confirmed, and the crt-d was subsequently electively replaced due to a system upgrade.